Advil Cold & Sinus Caplets are specially formulated with a powerful decongestant and the pain reliever of Advil to give you effective, long lasting relief. You can count on this non-drowsy formula to relieve your toughest cold and sinusitis symptoms. Advil Cold & Sinus is tough on colds like Advil is on pain.
Active Ingredients: Ibuprofen 200mg / Pseudoephedrine HCI 30mg
Non-Medicinal Ingredients: Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.
Chemical Name: Ibuprofen 200mg, Pseudoephedrine HCI 30mg
This product works great for our families allergy/sinus pain and headaches. A must in our medicine cabinet.
This product is wonderful. For allergies it is a lot milder than most allergy medicine which is for the more serious problems and it makes my life so much more livable. Works wonders on headaches, toothaches, muscle aches, fever. This is an excellent product and non drowsy makes it perfect for those of us who have to work and live with allergies.
I find Advil cold and sinus helps me a lot. When I get a running nose and a heavyness over my eye....I take Advil and find that I can sleep very well.